# SDR CALA2025100909848

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 54,194 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 15, 20, 21ABC & LH &RH FWD OW DOOR BOTTOM EXIT INDICATORS ARE INOP.   M1694 BATTERY CHARGER REMOVED AND REINSTALLED RETURN AIR GRILLE AT FWD LT OVERWING EMERGENCY EXIT DOOR TO FOM IAW AMM 21-23-03. TROUBLESHOT TO A BAD FUSE ON M1694 BATTERY PACK POWER SUPPLY IAW WDM 33-51-21. REMOVED AND REPLACED M1694 BATTERY PACK POWER SUPPLY FUSE AND EMERGENCY LIGHT OPS CHECK GOOD IAW AMM 33-51-06-960-804.
